Jump to content
CrazyBoards.org

Going Back on Cymbalta?


Guest Guest_Kim_*

Recommended Posts

Guest Guest_Kim_*

Over the going on 2 years I've been through hell. Amost about two years about I was put on Cymbalta 60 mg for my depression which worked like a charm within 2 weeks!! By the way, I was also put on 150 mg of well butrin. I couldn't sleep worth a damn but I was absolutely cured! I was thrilled! I was put on seroquel for my sleep which worked great too at 150mg. Over the course of the year right about the years mark, I started experiencing all the bad systems I was experiencing before I took the drug in the first place. Not wanting to leave my home or answer my phone or do my job or talk to customers or get out of bed, etc. It just stopped working!! They upped my dose to 90 mg which didn't work either! I was then transferred to a pshyc doc because my general doc at this point was out of her league.

The pshyc doc immediately tappered me off the cymbalta. By the way, I also, pull my eye lashes out , bite my nails till they bleed, rub my fingers on cloth etc. when my meds are not working so I'm a wreak!. He put me on 1 mg of Klonipin 3 times a day and upped my seroguel to 300 mg at night. I stayed like that for about 3 months. He kept me on the wellbutrin and upped it to 300 mg to try and it only made me angry and so we went back down to 150mg. I finally became suicidal and he put me on 200mg zoloft/day and 2 mg klonopin 3 times a day. I've done a lot of research on seroquel and it sounds awful and I've been on it for over a year so I requested coming off of it so he agreed and within a week (obviously not like he wanted but for some reason I have never had a problem coming off any drug) I'm off it and I've have to take 4 mg of klonipin at night and 50 mg of topamax at night ( my husbands sleeping pills which I've tried before and they've never worked but help now) and I sleep fine but with VERY vivid dreams you would NOT believe. I play entire movies from start to finish in my head EVERY scene, every word and I'll wake up thinking I'm listening to it on the TV and nothing is on it's freaky!

Anyway, my sad story continues. The Zoloft has taken away my appetite. I want to eat ZERO. At first this was a blessing because the seroquel but on 20 pounds but the Zolofts quickly took those away and I'm feeling week and haven't told my doctor about this yet because secretly I've wanted the pounds gone! Anyway, the zoloft is NOT helping. I don't want to work, I can't answer my phone, ALL I want to do is stay in bad and watch medical shows period and I have three children to pay and I'm a realtor who makes 80k a year and you can quess where our finances are since I've not been working since this relapse has been going on since July 07.

I've been considering going back on Cymbalta. That was my miracle!! Will it work again? Why did it stop for heaven's sake????? It's been a year since I've been off? What do you guys think? Has this ever happened to anyone? Is coming off the seroquel hurting me although I don't feel it has since I was doing the same things before. I have no anger issues which I have in the past-Zoloft took those away but it didn't bring the work side, the get out of bed side the energy side back. AND here's the kicker--- I've been on the treadmill 20 min and the bike 20 min 5 days a week for the past three weeks with no help! PLUS I so strength training every single day and still all I want to do is take a shower and climb back into bed and watch my shows. I'm at the end of my rope and again thinking of ending it but my darn kids!!! It kills me when they keep asking why I'm always in bed! Please help me!!

Link to comment
Share on other sites

Ummmm, it's possible that Cymbalta might work for you again, but I think you need to sit down with the pdoc and go over ALL of your symptoms....and ALL of the meds you've been taking, especially the ones that are your husband's and were not prescribed. The pdoc can't create an effective treatment plan if you are supplementing the prescribed meds with others.

Benzos like Klonopin can make you feel lethargic, which may be why you feel the lack of energy. Again, you're taking meds that may be working counter to the meds you were prescribed.

My suggestion would be to make an appointment with the pdoc and come clean about everything. He can't help you if you're not honest about your meds. And it sounds like you have a really stressful life, so maybe you should consider a tdoc, too. Meds alone can't always do the trick---you may need some therapy, too.

Please let us know how you're doing. It sounds like you're having a very rough time.

olga

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...